# SDR 9622109956

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47183
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Cracked
- Location: Ws 58
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, FOUND A 1.7 INCH CRACK IN THE RIGHT WING REAR SPAR WEB UNDER THE REAR SPAR PANEL ATTACH FITTING WS 58.  REPAIRED PER EM 57-10-00028.
